# SDR SWAA2020050544160

- Difficulty date: April 21, 2020
- Submitted: May 5, 2020
- Operation: Air carrier
- Aircraft: N460WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32464
- Aircraft time: 56,047 hours, 33,294 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Part number: 143A751015
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY BAFFLE CRACKED AT BS500 TO BS500A LBL23 / REMOVED AND REPLACED FCB BAFFLE AT BS500 TO 500A LBL23 P/N 143A7510-15 IAW SRM 51-40-02 AND DWG 413A7505 REV - 89004U 22APR20
